# SDR R61A20130112058

- Difficulty date: January 12, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 12,985 hours, 10,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MEGAPHONE VOLUME KNOB MISSING.  MX REMOVED AND REPLACED MEGAPHONE PER EMB AMM.
